# SDR CALA2024032600865

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 5,732 hours, 1,925 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE EVIDENCE DISCOVERED ON FUSELAGE AND CABIN DOOR EXTERIOR BIRD HIT JUST ABOVE #1 LEFT WINDSHIELD ALSO HIT #1 LEFT MAIN ENTRY DOOR MID SECTION JUST BELOW DOOR ENTRY HANDLE. ACCOMPLISHED BIRD STRIKE INSPECTION PER AMM 05-51-18. NO DAMAGE FOUND.
